Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 216048, 7 pages
http://dx.doi.org/10.1155/2014/216048
Research Article

An Image Encryption Algorithm Based on Balanced Pixel and Chaotic Map

College of Information and Computer Engineering, Northeast Forestry University, Harbin 150040, China

Received 20 August 2014; Accepted 28 September 2014; Published 10 November 2014

Academic Editor: Guoqiang Zhang

Copyright © 2014 Jian Zhang and Yutong Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Zhang and Yutong Zhang, “An Image Encryption Algorithm Based on Balanced Pixel and Chaotic Map,” Mathematical Problems in Engineering, vol. 2014, Article ID 216048, 7 pages, 2014. https://doi.org/10.1155/2014/216048.